Author Topic: Z-Drug Support Group (Lunesta, Imovane, Zimovane, Ambien, Sonata, Zopiclone)  (Read 142744 times)

[Buddie]

Yesterday evening I restarted tapering zopiclone. Already this evening I experience it as tougher than normal, even though I tapered very little. ....tomorrow I have an important meeting, so tonight I go back to normal and taper again tomorrow evening. Wooow this is not what I expected it to be...
[...]

What are your symptoms, are you dealing with interdose?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Ha [...],
I feel more depressed than normal. Yesterday night, again I took less zopiclon, the evening before I took my regular dose. I think that is a [...] way to start.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

If Zopilcone is anything like Ambien/Zolpidem I can totally relate to the depression, my world got very dark and scary.  Just keep reminding yourself that you don't suffer from depression, this is caused by the drug and it will leave when you're off of it, mine left immediately.  http://www.benzobuddies.org/forum/index.php?topic=243886.0
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Hello there,

Iím so glad to finally be here! Feels like I am amongst people that understand whatís happened to me for the first time. :)

I am currently weaning off zopiclone after hitting interdose withdrawal back in November 2018. I was having problems with anxiety leading up to this point, had never had any problem with it before but didnít connect the dots. Then in November 2018 I was completely unable to sleep with out zopiclone. No naps, nothing. Drs immediately put me on lexapro because they said I had generalized anxiety. They also put me on mertazapine which again didnít help with sleep. They tried me on 2 rohypnol a night (I know) and still only got a couple of hours 4 at most. Then they put me on amitriptiline, then dotheipine, then zyprexa. None made me sleep, still had to take sleepers. I weaned off all these on my own, gradually.

The lower I go in wd I feel less anxiety and depression, but every time I reduced I have crying spells about 3 days in to new dose, I know thatís normal. Feel like Iím never going to conquer this. Iím down
To 3.75mg zopiclone and using 1.5mg Valium to ease interdose. Any suggestions I would be so great full for. Most nights Iím only getting 3 hours sleep, but last night (night 6 of new dose) I got 4-5 hrs, so today I donít feel so hopeless. Iím reducing by 1/8 tablet (7.5mg) per fortnight.  Thank you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Welcome Shayna, I'm so glad you were able to figure out what the culprit for your troubles was, it's too bad you had so many other drugs thrown at you but your story isn't unique, well I haven't heard a Dr prescribe Rohypnol before.   :o

I'm glad you're getting some relief for the anxiety and depression but I can see your battle isn't over by a long shot.  Since you already have access to Valium, have you considered crossing over to it completely as suggested by Professor Ashton?   https://www.benzo.org.uk/manual/bzsched.htm#s12

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I am still on little bit less than 3,75mg zopiclone. It is going to be very hot here the coming days, so therefor I still wait with the next step. It is almost 4 weeks ago that my mother died. At the cremation I felt some sadness and I cried. But the last 4 weeks I felt nothing. I am emotionally flat for 18 years apart from some exceptions like the recent one. Shayna, success with your taper! Keep us up to date, I will do the same.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Hi light space and [...]

Light space I am so sorry to hear about ur mum x I really feel for u having to go through this during such an already difficult time.

I had a zero sleep night last night. I had such a [...] day yesterday after a 4-5 hr sleep night. Now itís 3:45am and I am struggling again.

[...] how much sleep are u getting? God if only I could get 4 hrs a night I could at least function.

Iím so glad to have support. I am trying a sleep meditation that I saw on insomnia board to try and calm myself. Sometimes I just want to jump now, since Iím suffering anyway.

[...] I have read about Valium crossover. I am scared. I have a son with autism and a husband who is disabled from a stroke so I need to sleep. X
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I'd keep going down but it is tempting to jump. Crossing over to valium isn't for everyone who is coming off a sleep drug since they are very different drugs.  The general consensus (which is not absolute) is to taper the sleep med first.  I have a very troubled teen at [...], tooand I know how hard life is -- especially in a lock up. 
You will read all over the benzo forum how sleep eventually returns.  That was true for me -- off Ativan then Ambien then Lunesta.  If I don't drink alcohol or have too much caffeine -- I can get enough sleep most days.  You'll get there, too, and be glad that you did.

WBB
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Shayna, I feel for you. I was in somewhat the same situation with my drugs.

I tapered off my 10 mgs of Ambien (zolpidem) by cutting a bit at a time. I got 5 mg pills and cut them into fourths. I reduced therefore by 1.25 mgs every 2 weeks. When I got to the last fourth, I cut it up, too, as best as I could. When it was done, I really didn't have wds from the drug. Maybe a few headaches and a bit of dizziness. It wasn't helping me sleep anyhow -- I found different non-drug sleep aids. I've posted about these dozens of time, but if you want to know what I did. you can PM me.

I opted to not roll my zolp into valium and add it to my valium taper. By then I had had quite enough of valium wds. It was really not a [...] drug for me (original drug was Ativan).

So . . . just letting you know my experience.

Hope you feel [...].

 :smitten:

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

God I am so greatful I found u all! I feel so much less alone. Itís such a lonely thing, sitting here in the darkness night after night while my family sleep. I canít sleep at all without meds, not a wink so I canít even nap during the day. Do you experience that [...] or WBB? Weíre u having same issues with sleep at the end of ur taper? Xx so glad ur both off now x congratulations  :) :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.